MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB
Model Number TV-IL1414140-J
Medical Device Problem Codes Complete Blockage (1094); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the alto abdominal aortic aneurysm stent system.Approximately eight (8) days post initial procedure, the patient presented emergently with leg pain due to a kinked and occluded right iliac limb.The physician elected to treat the patient by cannulating the limb and re-inforcing with a gore(non-endologix) vbx stent graft on (b)(6) 2021.The patient is reportedly in good condition.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.There are no other equivalent adverse events/incidents for this lot number existing within the endologix complaint handling system.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the right limb buckling and stenosis (near occlusion) and secondary endovascular procedure complaints are confirmed.This is consistent with the reported adverse event/incident.The clinical evaluation also shows reasonable evidence to suggest polymer ring invagination and two type ii endoleaks (lumbar) occurred.These findings were discovered during an examination of the post index ct scan.The most likely causation for the right limb buckling and stenosis is user related as the iliac limb placement was offset by 6-9mm proximally.Type ii endoleaks are anatomy-related events and are not caused or contributed by the device.The final patient status was discharged on the second post-operative day home stable.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.H6: device code: remove 1094.H6: result code: remove 3233.H6: conclusion code: remove code 11.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the alto abdominal aortic aneurysm stent system.Approximately eight (8) days post initial procedure, the patient presented emergently with leg pain due to a kinked and occluded right iliac limb.The physician elected to treat the patient by cannulating the limb and re-enforcing with a gore(non-endologix) vbx stent graft on (b)(6) 2021.The patient is reportedly in good condition.Subsequent to the initial report; clinical assessment determined that there was evidence to reasonably suggest polymer ring invagination and two type ii endoleaks (lumbar) occurred that was not included in the event as reported.These findings were discovered during a review of the post index ct scan dated.Additionally, clinical assessment confirmed stenosis, not occlusion (as reported).

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
MDR Report Key12360075
Report Number3008011247-2021-00098
Device Sequence Number3891743
Product Code MIH
UDI-Device Identifier00850007370220
UDI-Public(01)00850007370220(17)240526(10)FS05252129
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/26/2024
Device Model NumberTV-IL1414140-J
Device Lot NumberFS052521-29
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/12/2021
Supplement Date Received by Manufacturer10/05/2021
Initial Report FDA Received Date08/24/2021
Supplement Report FDA Received Date10/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTO MAIN BODY, SN (B)(6) ; FILL POLYMER, SN (B)(6) ; OVATION IX ILIAC LIMB, SN (B)(6) ; ALTO MAIN BODY, SN (B)(4) ; FILL POLYMER, SN (B)(4) ; OVATION IX ILIAC LIMB, SN (B)(4)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR